# SDR 98ZZZM38

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN BOX AT 6 LT LEAKS FROM MANIFOLD.  REPLACED OXYGEN BOX ASSY AT 6 LT, OPS LEAKS, FLOW CHECKS OK.
